Translator Disclaimer
2011 A loop theorem/Dehn's lemma for some orbifolds
Josh Barnard
Algebr. Geom. Topol. 11(5): 2815-2827 (2011). DOI: 10.2140/agt.2011.11.2815

Abstract

The equivariant loop theorem implies the existence of a loop theorem/Dehn’s lemma for 3–orbifolds that are good (covered by a 3–manifold). In this note we prove a loop theorem/Dehn’s lemma for any locally orientable 3–orbifold (good or bad) whose singular set is labeled with powers of 2. The proof is modeled on the standard tower construction.

Citation

Download Citation

Josh Barnard. "A loop theorem/Dehn's lemma for some orbifolds." Algebr. Geom. Topol. 11 (5) 2815 - 2827, 2011. https://doi.org/10.2140/agt.2011.11.2815

Information

Received: 18 May 2011; Revised: 23 August 2011; Accepted: 7 September 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1230.57018
MathSciNet: MR2846912
Digital Object Identifier: 10.2140/agt.2011.11.2815

Subjects:
Primary: 57M35

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.11 • No. 5 • 2011
MSP
Back to Top